# SDR AALA202506094672

- Difficulty date: May 23, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23R BTW FR 69 AND FR 70 AT AFT GALLEY AREA. L=1.195 INCH. MAINTENANCE REPLACED SHEAR PLATE LOCATED STR 23R BTW FR 69 AND FR 70 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53474180.JAVASCRIPT:;
